skin-hair-icon

Skin discoloration,

Since 1997 i have this skin problem, it came all of a sudden. Till now i dont knw wat is the disease called. I would like to send picture so that DR. Could identify my prob easily. Even photo negative, i can see the discoloration..
views-icons 46 Views Bookmark this Answer
Bookmark
v

Doctor Answers (4) on Skin discoloration,

doctor profile image
MITESH HARISHANKAR SHARMA
5 yrs. of exp | Amravati | Ayurveda
Answered
What treatment you take till today for your problem?
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Onkar Balkrishna Shahapurkar
11 yrs. of exp | Pune | Ayurveda
Answered
Madam, this is hyperpigmentation. This is happening because your lifestyle required your skin to produce more melanin. We can curb this tendency through herbal remedies. Please let me know your allergies, in ( in case you have any allergies) Regards Dr. Omkar Balkrishna Shahapurkar
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rekha Kumar Naidu
4 yrs. of exp | Chennai | Ayurveda
Answered
Skin problems have good result in Ayurveda treatment. Blood impurity is considered the prime cause. Diagnosis and treatment plan can be made only after seeing you in person. As the condition is present since few years it is advisable for you to undergo proper Ayurveda and panchakarma treatment instead of home remedies.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harsha
Bangalore | General Physician
Answered
Hello there...I can understand your concern. You have to understand that dermatological conditions are very difficult to diagnose over pictures. We will need a more elaborate history and detailed clinical examination needs to be done. In doutful cases even skin biopsy can be done to confirm the diagnosis. So kindly consult a dermatologist in Person for further evaluation.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO